• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

Hello not been on for a while- just wanted to ask you about muscle pain.

N

NotALabelAPerson

Member
Joined
Mar 24, 2016
Messages
5
Hello not been on for a while- just wanted to ask you about muscle pain.

I've had GAD for a few years now. Recently I was in hospital as I had extremely bad panic attacks and depression. I've balanced out now thanks to new medication and some increased medication.

My problem is very recently say within the laat month or two I have a new symptom I think is related to anxiety/stress and wondered if any of u suffered these symptoms and what I should do about it....I have like growing pain/fluey aches that last for a few days to a week then no cold/flu or virus happens then it goes away then comes back when my anxiety and stress levels are high.

Do any of you suffer from this...what can I do? Thank you :) Hope u are all well xXx
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
I have had that exactly. I feel achy all over and flu like. It comes and goes with stress. It is drug related. When my meds are too high a dose, this happens. Also, when I was on depakote it came and stayed all five years that I took that drug. The doctors called it fibromyalgia but it wasn't. It was the body drowning in the drug. You mention that some of your meds were increased. Then came the new side effect. The trick is, I suppose, to get your meds down to a minimum.
 
H

handheart

Well-known member
Joined
Mar 19, 2016
Messages
48
I was also had this problem in my past and i found it was caused my medication .Just speak with your doctor and tell him to change medication or to minimum the doze
 

Similar threads

A
Replies
1
Views
223
Rainwriter
R
M
Replies
5
Views
419
Mollyblue77
M
H
Replies
6
Views
293
haila nguyen
H
Top